# SDR 2021FA0000012

- Difficulty date: January 8, 2021
- Submitted: January 15, 2021
- Operation: General aviation
- Aircraft: N22EM
- Make and model: Cessna 510
- Aircraft serial: 5100047
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MG94E1
- Condition: Detached
- Location: Right Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: D, H, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE STARTER GENERATOR FAILED IN FLIGHT AND WAS SEVERED FROM THE ENGINE.  THE FRONT OF THE STARTER/GENERATOR WAS STILL ATTACHED TO THE GEARBOX AND THE UNIT WAS HANGING BY ITS WIRING AND COOLING BOOT.  THE GEAR BOX WAS CRACKED DURING THIS EVENT AND WILL BE REPLACED.  THE AIRCRAFT DIVERTED TO ECP AND LANDED SAFELY.
